Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Headache, neck stiffness, nausea, took medicines, no relief. Solution?

Hi, I am a 32 yr old female that today I am experiencing a headache that has came on suddenly with neck stiffness and a terrible nauseous. I do suffer from trigminal headaches and althought I have taken my medication for this, this headache feels different. Do u have any suggestions on what I can take as no over the counter meds have worked yet?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

This current episode of headache sounds like a migraine, a type of vascular headache.

This would be relieved with rizatriptan or sumatriptan tablet.

In addition, I would suggest you to get a CT scan of brain done to exclude any internal brain problem, such as bleed.

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor